# SDR DALA2019070804272

- Difficulty date: June 27, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 56,683 hours, 4,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 5942430) WAC FOUND DOOR 3L UPPER EMER LENS COVER MISSING. R/R EXIT LIGHT BASE AND INST EXIT LIGHT LENS OVER L3 DOOR.
